# Canara Bank PO Mains 2018 – Quantitative Aptitude Questions Day-43

0
(0)

Dear Readers, Bank Exam Race for the Year 2018 is already started, To enrich your preparation here we have providing new series of Practice Questions on Quantitative Aptitude – Section. Candidates those who are preparing for Canara Bank PO Mains 2018 Exams can practice these questions daily and make your preparation effective.

Canara Bank PO Mains 2018- Quantitative Aptitude Questions Day – 43

1) A man covered 2/3 of the distance by bike with a speed of 50 km/hr and the remaining distance will be covered by bus with a speed of 75 km/hr. Find the total distance covered by the man, if the total time taken by him is 3 hours 12 mins?

a) 225 km

b) 240 km

c) 180 km

d) 165 km

e) None of these

2) Rajiv lent Rs. 25000 at compound interest at certain rate % for 2 years. The compound interest after 2 years will be Rs. 3090. Find the rate of interest per annum?

a) 6 %

b) 10 %

c) 8 %

d) 5 %

e) None of these

3) The ratio of milk to water in a solution is 3: 1. After adding 15 litres of water to the solution, the ratio of milk to water becomes 6: 7. Then how much milk does the solution contain initially?

a) 21 litres

b) 18 litres

c) 24 litres

d) 15 litres

e) None of these

4) A, B and C started a business by investing Rs. 25000, Rs. 18000 and Rs. 32000 respectively. After 4 months, B invested Rs. 7000 more. And after 3 months, A withdraws 20 % of initial investment. Find the share of C, if the total profit at the end of the year is Rs. 97755?

a) Rs. 40320

b) Rs. 38350

c) Rs. 39275

d) Rs. 41725

e) None of these

5) A boat can cover 48 km upstream in 72 minutes. If the speed of the current is 2/7th of the boat in still water, then how much distance (in km) can the boat cover downstream in 90 minutes?

a) 135 km

b) 142 km

c) 108 km

d) 124 km

e) None of these

Directions (Q. 6 – 10): Study the following information carefully and answer the given questions.

The following table shows the total expenses of five different companies and profit % of these companies also given. Note:

Profit earned = Sales turn over – Expenses

Profit % = (Profit earned/Expenses)*100

6) Find the average Sales turnover of company A, B and D together?

a) 34200

b) 36400

c) 37800

d) 38600

e) None of these

7) Find the difference between the profits earned by Company B to that of Company C?

a) 7800

b) 8500

c) 8700

d) 6400

e) None of these

8) Total sales turnover of Company B and E together is approximately what percentage of total sales turnover of Company C and D together?

a) 130 %

b) 115 %

c) 100 %

d) 142 %

e) 125 %

9) Find the ratio between the total expenses of company A and E together to that of total expenses of company B and D together?

a) 14: 27

b) 14: 27

c) 30: 41

d) 25: 32

e) None of these

10) Total profit earned by company A and C together is approximately what percentage more/less than the total profit earned by company B and E together?

a) 80 % more

b) 44 % less

c) 64 % less

d) 44 % more

e) 64 % more

Total time taken by him = 3 hours 12 min = 3 12/60 = 3 1/5 hours

T = D/S

(2x/3)/50 + (x/3)/75 = 3 1/5

2x/150 + x/225 = 16/5

(450x + 150x)/(150*225) = 16/5

600x / (150*225) = 16/5

X = 180 km

Total amount = 25000 + 3090 = Rs. 28090

Total amount = P*(1 + r/100)2

28090 = 25000*[(100+ r)/100]2

(2809/2500) = [(100+ r)/100]2

(53/50)2 = [(100+ r)/100]2

(53/50) = (100+ r)/100

100 + r = 106

Rate of interest per annum (r) = 106 – 100 = 6 %

The ratio of milk to water in a solution = 3: 1 (3x, x)

According to the question,

3x/(x + 15) = (6/7)

21x = 6x + 90

15x = 90

X = 6

Initially, Milk = 3x = 18 litres

The share of A, B and C,

= > [25000*7 + 20000*5]: [18000*4 + 25000*8]: [32000*12]

= > 275000: 272000: 384000

= > 275: 272: 384

931’s = 97755

1’s = 105

The share of C = 384’s = Rs. 40320

Speed of upstream = (48*60) / 72 = 40 km/hr

Speed of current: Speed of boat in still water = 2: 7

Speed of upstream = Speed of boat in still water – speed of Current

40 = 7x – 2x = 5x

=> x =8

Speed of current = 16 km/hr

Speed of still water = 56 km/hr

Speed of downstream= Speed of still water + speed of Current

= > 56 + 16 = 72 km/hr

Speed = 72 km/hr, Time = 90 minutes

Distance = 72*(90/60) = 108 km

Directions (6-10):

The Sales turnover of company A

= > 24000*(120/100)

= > 28800

The Sales turnover of company B

= > 35000*(130/100)

= > 45500

The Sales turnover of company D

= > 34000*(115/100)

= > 39100

Required average = (28800 + 45500 + 39100)/3

= 113400/3 = 37800

The profit earned by Company B

= > 35000 * 30/100

= > 10500

The profit earned by Company C

= > 27000 * 10/100

= > 2700

Required difference = 10500 – 2700 = 7800

Total sales turnover of Company B and E together

= > 35000 * (130/100) + 42000*(125/100)

= > 45500 + 52500

= > 98000

Total sales turnover of Company C and D together

= > 27000 * (110/100) + 34000 * (115/100)

= > 29700 + 39100

= > 68800

Required % = (98000/68800)*100 = 142 %

The total expenses of company A and E together

= > 24000 + 42000 = 66000

The total expenses of company B and D together

= > 35000 + 34000 = 69000

Required ratio = 66000: 69000 = 22: 23

Total profit earned by company A and C together

= > 24000*(20/100) + 27000*(10/100)

= > 4800 + 2700 = 7500

Total profit earned by company B and E together

= > 35000 * (30/100) + 42000*(25/100)

= > 10500 + 10500 = 21000

Required % = [(21000 – 7500)/21000]*100 = 64 % less

### Daily Practice Test Schedule | Good Luck

 Topic Daily Publishing Time Daily News Papers & Editorials 8.00 AM Current Affairs Quiz 9.00 AM Current Affairs Quiz (Hindi) 9.30 AM IBPS Clerk Prelims – Reasoning 10.00 AM IBPS Clerk Prelims – Reasoning (Hindi) 10.30 AM IBPS Clerk Prelims – Quantitative Aptitude 11.00 AM IBPS Clerk Prelims – Quantitative Aptitude (Hindi) 11.30 AM Vocabulary (Based on The Hindu) 12.00 PM IBPS Clerk Prelims – English Language 1.00 PM SSC Practice Questions (Reasoning/Quantitative aptitude) 2.00 PM IBPS Clerk – GK Questions 3.00 PM SSC Practice Questions (English/General Knowledge) 4.00 PM Daily Current Affairs Updates 5.00 PM Canara Bank PO Mains – Reasoning 6.00 PM Canara Bank PO Mains – Quantitative Aptitude 7.00 PM Canara Bank PO Mains – English Language 8.00 PM

0 / 5. Reviews 0

Be the first to rate this post.

IBPSGuide Recommends Affairs Cloud Current affairs PDF